# SDR SWAA2017060814228

- Difficulty date: June 5, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 38,812 hours, 18,146 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE BOX AFT GIRT BAR HOOK LOOSE.  R&R RIVETS PER SRM.
